# SDR QXEA200301040

- Difficulty date: August 27, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 3,685 hours, 4,169 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI- 'SUP' ON FLIGHT 2303 WINDSHIELD HEAT CAUTION LIGHT ILLUMINATED IN FLIGHT. PERFORMED EMERGENCY CHECKLIST. SELECTED WARM-UP. WINDSHIELD HEAT CAUTION LIGHT REMAINED ILLUMINATED. WINDSHIELD CONTROL CAUTION LIGHT ILLUMINATED FOR 3 SECONDS AND WENT OUT. COMPLIED WITH TEST OF PILOT AND CO-PILOT WINDSHIELD ANTI-ICE SYSTEM IAW 30-41-00. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
